Existence and nonexistence of positive solutions to a fractional par- abolic problem with singular weight at the boundary - Université de Lorraine Access content directly
Journal Articles Journal of Evolution Equations Year : 2021

Existence and nonexistence of positive solutions to a fractional par- abolic problem with singular weight at the boundary

Abstract

We consider the problem (P) u_t + (−∆)^ s u = λ \frac{u^p }{δ^{2s} (x) } in Ω T ≡ Ω × (0, T), u(x, 0) = u 0 (x) in Ω, u = 0 in (IR N \ Ω) × (0, T), where Ω ⊂ IR^ N is a bounded regular domain (in the sense that ∂Ω is of class C^{ 0,1}), δ(x) = dist(x, ∂Ω), 0 < s < 1, p > 0, λ > 0. The purpose of this work is twofold. First We analyze the interplay between the parameters s, p and λ in order to prove the existence or the nonexistence of solution to problem (P) in a suitable sense. This extends previous similar results obtained in the local case s = 1. Second We will especially point out the differences between the local and nonlocal cases.
Fichier principal
Vignette du fichier
Existence-and-nonexistence-of-positive-solutions-to-a-fractional-parabolic-problems-with-singular-weight-at-the-boundary.pdf (449.7 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03276139 , version 1 (01-07-2021)

Identifiers

Cite

Boumediene Abdellaoui, Kheireddine Biroud, El-Haj Laamri. Existence and nonexistence of positive solutions to a fractional par- abolic problem with singular weight at the boundary. Journal of Evolution Equations, 2021, 21 (2), pp.1227-1261. ⟨10.1007/s00028-020-00623-9⟩. ⟨hal-03276139⟩
45 View
138 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More